MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, MEDIUM, 6X6.5; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, MEDIUM, 6X6.5; PACK, HOT OR COLD, DISPOSABLE
Model Number V11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.Device history record review was completed on the reported lot number v2j079.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No further action will be taken at this time.Cardinal health will continue to monitor complaint trends for this reported issue.
 
Event or Problem Description
Customer reported when a care assistant popped the hot pack and provided it to a patient, the chemicals spilled onto the patient's hands.The hot pack had a hole in the package, which was not noticed until the chemicals spilled.The patient was encouraged to wash his hands.No harm was noted.

Brand Name
NOVAPLUS HOT PACK, MEDIUM, 6X6.5
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16474548
Report Number1423537-2023-00883
Device Sequence Number20727729
Product Code IMD
UDI-Device Identifier10885380167195
UDI-Public10885380167195
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11450-040B
Device Catalogue NumberV11450-040B
Device Lot NumberV2J079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight95 KG